Escudo de la República de Colombia
Sistema Nacional de Biliotecas - Repositorio Institucional Universidad Nacional de Colombia Biblioteca Digital - Repositorio Institucional UN Sistema Nacional de Bibliotecas UN

A conjecture concerning the existence of certain combinatorial designs

Marrero, Osvaldo (2012) A conjecture concerning the existence of certain combinatorial designs. Revista Colombiana de Matemáticas; Vol. 14, núm. 2 (1980); 95-100 0034-7426 .

Texto completo

[img]
Vista previa
PDF
1MB

URL oficial: http://revistas.unal.edu.co/index.php/recolma/arti...

Resumen

This note presents a conjecture about the existence of a particular class of combinatorial designs; the consideration of this particular class of designs was suggested during the course of previous work on modular Hadamard matrices. It is hoped that work on the conjecture will lead to effective general techniques to study incidence matrices whose main features are: they have more columns than rows, and each pair of distinct rows has the same inner product.

Tipo de documento:Artículo - Article
Palabras clave:Particular class, combinatorial designs, Hadamard matrices, more columns than rows
Unidad administrativa:Revistas electrónicas UN > Revista Colombiana de Matemáticas
Código ID:32710
Enviado por : Dirección Nacional de Bibliotecas STECNICO
Enviado el día :01 Julio 2014 02:39
Ultima modificación:18 Agosto 2014 19:59
Ultima modificación:18 Agosto 2014 19:59
Exportar:Clic aquí
Estadísticas:Clic aquí
Compartir:

Solamente administradores del repositorio: página de control del ítem

Vicerrectoría de Investigación: Número uno en investigación
Indexado por:
Indexado por Scholar Google WorldCat DRIVER Registry of Open Access Repositories OpenDOAR Metabiblioteca BDCOL OAIster Red de repositorios latinoamericanos DSpace BASE Open archives La referencia Colombiae Open Access Theses and Dissertations Tesis latinoamericanas CLACSO
Este sitio web se ve mejor en Firefox